By Anonymous - 21/1/2010 02:18 - United States
Today, I forgot to take a certain medication that helps turn my lead logs into flaky floaters. So what happens? I'm in the restroom for 30 minutes, straining to go, and two girls walk in and start imitating me. FML
This is actually my post... I hadn't made a FML before this. But yeah, no matter what I do for my constipation, it's like nothing helps. I also have ovarian cysts which makes it very painful.
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
By  24788  |  6

My protein intake is very high and I don't always get enough fiber in my diet so I know your pain. Do it like a boss or you'll never get any respect.

By  Luckster  |  0

I shouldn't be laughing, but the way you worded this FML is just too funny. Don't worry your head off too much OP. Just a bunch of giggly girls who never matured mentally.

By  theatregrl2  |  0

As someone who has the opposite problem when they forget to take their medications, I empathize. FYL indeed.

Though on the bright side you'll probably remember to take the meds next time :D

Reply
  Coeliacchic93  |  21

I'm the same it sucks! Although my pain meds make me severely constipated :/


Just a note if someone has the opposite problem to OP I'd suggest being tested for Coeliac Disease just in case :)